Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 127-143 (2011)

Cheng-Mordeson L-fuzzy normed spaces and application in stability of functional equation

R. Saadati and Y. J. Cho

Islamic Azad University

Abstract: In this paper, we define and study Cheng-Mordeson L-fuzzy normed spaces. Further, we consider the finite dimensional Cheng-Mordeson L-fuzzy normed spaces and prove some theorems about completeness, compactness and weak convergence in these spaces. As application, we get a stability result in the setting of Cheng-Mordeson L-fuzzy normed spaces.

Keywords: L-fuzzy normed spaces, intuitionistic fuzzy normed spaces, completeness, compactness, finite dimensional, weak convergence, stability, cubic functional equation

Classification (MSC2000): 54E50; 46S50

Full text of the article:

[Previous Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition